# SDR R61A201707100515

- Difficulty date: June 22, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N824MD
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000045
- Aircraft time: 29,823 hours, 19,579 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17065181007
- Condition: Corroded
- Location: Frames 80-81
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AFT CARGO INTERNAL SKIN BETWEEN FRAMES 80 AND 81, STRINGERS 27R TO 28R.  REMOVED CORROSION AND FOUND TO BE WITHIN LIMITS IAW SRM 51- 23-01, AND 51-10-03.
